Advances in Differential Equations
- Adv. Differential Equations
- Volume 21, Number 11/12 (2016), 1165-1196.
A Necessary condition for $H^\infty $ well-posedness of $p$-evolution equations
We consider $p$-evolution equations, for $p\geq2$, with complex valued coefficients. We prove that a necessary condition for $H^\infty$ well-posedness of the associated Cauchy problem is that the imaginary part of the coefficient of the subprincipal part (in the sense of Petrowski) satisfies a decay estimate as $|x|\to+\infty$.
Adv. Differential Equations Volume 21, Number 11/12 (2016), 1165-1196.
First available in Project Euclid: 13 October 2016
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ascanelli, Alessia; Boiti, Chiara; Zanghirati, Luisa. A Necessary condition for $H^\infty $ well-posedness of $p$-evolution equations. Adv. Differential Equations 21 (2016), no. 11/12, 1165--1196.https://projecteuclid.org/euclid.ade/1476369299